# SDR SIMA20150628003

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 27,717 hours, 23,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT TOP OF THE WING EMER LIGHT WILL NOT COME ON.  R & R EMER LIGHTING POWER SUPPLY NR 4 IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 & SN C01230.
